# SDR QXEA2022123000349

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 12,268 hours, 7,871 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Scissor Link
- Condition: None
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUG STRAP FOUND HANGING FROM NOSEGEAR SCISSOR ON TAXI IN.  REMOVED TOW STRAP FROM GEAR.  PERFORMED AN INSPECTION OF NOSE LANDING GEAR AND DOORS AND SURROUNDING AREA IAW AMM 32-20-00-200-801-A.  NO DEFECTS NOTED.
